# SDR USAA119908

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900885A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6328 - LGA-BOS -  FOUND ON L/S CHECK, BOTH RIGHT WING EXTERIOR EMERGENCY EXIT LIGHTS FLASHING.  REPLACED BATTERY PACK, OPS CHECKS OK.  (M)
